# SDR ASOA2015112714159

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SERVICE DOOR CUTOUT, SILL AREA, NEED EVALUATION.  UPON FURTHER INVESTIGATION IT IS FOUND THE MOUNTING ANGLE AND LOWER SILL ANGLE WILL NEED REPLACEMENT DUE TO EXFOLIATION CORROSION.  REMOVED MOUNTING ANGLE AND LOWER SILL ANGLE IAW SRM 51-12-06-001-001- A01.  LOCATED, DRILLED, & INSTALLED NEW MOUNTING ANGLE AND LOWER SILL IAW SRM 51-42-06-001-001 A01 AND DWG SH670-31986-1.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
